# SDR DALA13057483321

- Difficulty date: October 29, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N821NW
- Make and model: Airbus A330-323
- Aircraft serial: 0865
- Aircraft time: 27,014 hours, 3,582 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK Y-953 FOUND CORRODED AT FRAMES 55, 57.2, 57.3 AND 58. CORROSION REMOVED IAW SRM51-74-00.  FOUND EXCEEDED LIMITS IAW SRM 53-00-1 5 FIG 102. SEAT TRACK REMOVED IAW SRM 51-42-1 1.
